Convergence presque uniforme dans le théorème ergodique de Dunford–Schwartz non commutatif

Translated title of the contribution: Almost uniform convergence in the noncommutative Dunford–Schwartz ergodic theorem

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This article gives an affirmative solution to the problem whether the ergodic Cesáro averages generated by a positive Dunford–Schwartz operator in a noncommutative space Lp(M,τ), 1≤p<∞ converge almost uniformly (in Egorov's sense). This problem goes back to the original paper of Yeadon [21], published in 1977, where bilaterally almost uniform convergence of these averages was established for p=1.

Translated title of the contributionAlmost uniform convergence in the noncommutative Dunford–Schwartz ergodic theorem
Original languageFrench
Pages (from-to)977-980
Number of pages4
JournalComptes Rendus Mathematique
Volume355
Issue number9
DOIs
StatePublished - Sep 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Almost uniform convergence in the noncommutative Dunford–Schwartz ergodic theorem'. Together they form a unique fingerprint.

Cite this